Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 673956, 10 pages
http://dx.doi.org/10.1155/2014/673956
Research Article

Delay-Dependent Robust Filtering for a Class of Fuzzy Stochastic Systems

1College of Electronic and Information Engineering, Suzhou University of Science and Technology, Suzhou 215009, China
2School of Mechanical and Electric Engineering, Soochow University, Suzhou 215006, China

Received 21 January 2014; Accepted 27 March 2014; Published 16 April 2014

Academic Editor: Shuping He

Copyright © 2014 Ze Li and Xinhao Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Deng and M. Krstić, “Output-feedback stochastic nonlinear stabilization,” Institute of Electrical and Electronics Engineers. Transactions on Automatic Control, vol. 44, no. 2, pp. 328–333, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Z. Pan and T. Başar, “Backstepping controller design for nonlinear stochastic systems under a risk-sensitive cost criterion,” SIAM Journal on Control and Optimization, vol. 37, no. 3, pp. 957–995, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W.-H. Chen and X. Lu, “Mean square exponential stability of uncertain stochastic delayed neural networks,” Physics Letters A, vol. 372, no. 7, pp. 1061–1069, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Yang, Z. Zhang, and P. Shi, “Exponential stability on stochastic neural networks with discrete interval and distributed delays,” IEEE Transactions on Neural Networks, vol. 21, no. 1, pp. 169–175, 2010. View at Publisher · View at Google Scholar · View at Scopus
  5. M. Basin and D. Calderon-Alyarez, “Delay-dependent stability for vector nonlinear stochastic systems with multiple delays,” International Journal of Innovative Computing, Information and Control, vol. 7, no. 4, pp. 1565–1576, 2011. View at Google Scholar · View at Scopus
  6. T. Senthilkumar and P. Balasubramaniam, “Delay-dependent robust H control for uncertain stochastic T-S fuzzy systems with time-varying state and input delays,” International Journal of Systems Science, vol. 42, no. 5, pp. 877–887, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W.-B. Wu, P.-C. Chen, M.-H. Hung, K.-Y. Chang, and W.-J. Chang, “LMI robustly decentralized H output feedback controller design for stochastic large-scale uncertain systems with time-delays,” Journal of Marine Science and Technology, vol. 17, no. 1, pp. 42–49, 2009. View at Google Scholar · View at Scopus
  8. H. Shen, Z. Wang, X. Huang, and J. Wang, “Fuzzy dissipative control for nonlinear Marko-vian jump systems via retarded feedback,” Journal of the Franklin Institute, 2013. View at Publisher · View at Google Scholar
  9. H. Shen, J. H. Park, L. Zhang, and Z. Wu, “Robust extended dissipative control for sampled-data Markov jump systems,” International Journal of Control, 2013. View at Publisher · View at Google Scholar
  10. H. Shen, X. Song, and Z. Wang, “Robust fault-tolerant control of uncertain fractional-order systems against actuator faults,” IET Control Theory & Applications, vol. 7, no. 9, pp. 1233–1241, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. He and F. Liu, “Robust peak-to-peak filtering for Markov jump systems,” Signal Processing, vol. 90, no. 2, pp. 513–522, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. S. He and F. Liu, “Robust L2-L filtering of time-delay jump systems with respect to the finite-time interval,” Mathematical Problems in Engineering, vol. 2011, Article ID 839648, 17 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  13. S. He and F. Liu, “Finite-time H control of nonlinear jump systems with time-delays via dynamic observer-based state feedback,” IEEE Transactions on Fuzzy Systems, vol. 20, no. 4, pp. 605–614, 2012. View at Google Scholar
  14. S. He, “Resilient L2-L filtering of uncertain Markovian jumping systems within the finite-time interval,” Abstract and Applied Analysis, vol. 2013, Article ID 791296, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. T. Takagi and M. Sugeno, “Fuzzy identification of systems and its applications to modeling and control,” IEEE Transactions on Systems, Man and Cybernetics, vol. 15, no. 1, pp. 116–132, 1985. View at Google Scholar · View at Scopus
  16. Y.-Y. Cao and P. M. Frank, “Analysis and synthesis of nonlinear time-delay systems via fuzzy control approach,” IEEE Transactions on Fuzzy Systems, vol. 8, no. 2, pp. 200–211, 2000. View at Publisher · View at Google Scholar · View at Scopus
  17. K. Tanaka and M. Sano, “Robust stabilization problem of fuzzy control systems and its application to backing up control of a truck-trailer,” IEEE Transactions on Fuzzy Systems, vol. 2, no. 2, pp. 119–134, 1994. View at Publisher · View at Google Scholar · View at Scopus
  18. C.-W. Chen, K. Yeh, K. F. R. Liu, and M.-L. Lin, “Applications of fuzzy control to nonlinear time-delay systems using the linear matrix inequality fuzzy Lyapunov method,” Journal of Vibration and Control, vol. 18, no. 10, pp. 1561–1574, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. J. Liu and D. Yue, “Asymptotic and robust stability of T-S fuzzy genetic regulatory networks with time-varying delays,” International Journal of Robust and Nonlinear Control, vol. 22, no. 8, pp. 827–840, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. L. Wu, J. Su, P. Shi, and J. Qiu, “A new approach to stability analysis and stabilization of discrete-time TCS fuzzy time-varying delay systems,” IEEE Transactions on Systems, Man, and Cybernetics, Part C, vol. 41, no. 1, pp. 273–286, 2011. View at Google Scholar
  21. Z.-G. Wu, P. Shi, H. Su, and J. Chu, “Reliable H control for discrete-time fuzzy systems with infinite-distributed delay,” IEEE Transactions on Fuzzy Systems, vol. 20, no. 1, pp. 22–31, 2012. View at Publisher · View at Google Scholar · View at Scopus
  22. B. Zhang, W. X. Zheng, and S. Xu, “Passivity analysis and passive control of fuzzy systems with time-varying delays,” Fuzzy Sets and Systems, vol. 174, pp. 83–98, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. S. He and F. Liu, “Adaptive observer-based fault estimation for stochastic Markovian jumping systems,” Abstract and Applied Analysis, vol. 2012, Article ID 176419, 11 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Z.-G. Wu, P. Shi, H. Su, and J. Chu, “Asynchronous l2-l filtering for discrete-time stochastic Markov jump systems with randomly occurred sensor nonlinearities,” Automatica, vol. 50, no. 1, pp. 180–186, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  25. H. Chen, “Delay-dependent robust H filter design for uncertain neutral stochastic system with time-varying delay,” IET Signal Processing, vol. 7, no. 5, pp. 368–381, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  26. Z. Li, S. Xu, Y. Zou, and Y. Chu, “Robust H filter design of uncertain T-S fuzzy neutral systems with time-varying delays,” International Journal of Systems Science, vol. 42, no. 7, pp. 1231–1238, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. M. Liu, J. You, and X. Ma, “H filtering for sampled-data stochastic systems with limited capacity channel,” Signal Processing, vol. 91, no. 8, pp. 1826–1837, 2011. View at Publisher · View at Google Scholar · View at Scopus
  28. R. Lu, Y. Xu, and A. Xue, “H filtering for singular systems with communication delays,” Signal Processing, vol. 90, no. 4, pp. 1240–1248, 2010. View at Publisher · View at Google Scholar · View at Scopus
  29. X. Su, P. Shi, L. Wu, and Y. Song, “A novel approach to filter design for TCS fuzzy discrete-time systems with time-varying delay,” IEEE Transactions on Fuzzy Systems, vol. 20, no. 6, pp. 1114–1129, 2012. View at Google Scholar
  30. B. Zhang and W. X. Zheng, “H filter design for nonlinear networked control systems with uncertain packet-loss probability,” Signal Processing, vol. 92, no. 6, pp. 1499–1507, 2012. View at Publisher · View at Google Scholar · View at Scopus
  31. P. Balasubramaniam, V. M. Revathi, and J. H. Park, “L2-L filtering for neutral Markovian switching system with mode-dependent time-varying delays and partially unknown transition probabilities,” Applied Mathematics and Computation, vol. 219, no. 17, pp. 9524–9542, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  32. Y. Chen, A. Xue, and S. Zhou, “New delay-dependent L2-L filter design for stochastic time-delay systems,” Signal Processing, vol. 89, no. 6, pp. 974–980, 2009. View at Publisher · View at Google Scholar · View at Scopus
  33. Z. Li, S. Xu, Y. Zou, and Y. Chu, “Delay-dependent robust L2-L filtering of T-S fuzzy systems with time-varying delays,” International Journal of Adaptive Control and Signal Processing, vol. 24, no. 7, pp. 529–539, 2010. View at Google Scholar · View at MathSciNet
  34. H. Gao, J. Lam, and C. Wang, “Robust energy-to-peak filter design for stochastic time-delay systems,” Systems & Control Letters, vol. 55, no. 2, pp. 101–111, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. M. Liu, D. W. C. Ho, and Y. Niu, “Robust filtering design for stochastic system with mode-dependent output quantization,” IEEE Transactions on Signal Processing, vol. 58, no. 12, pp. 6410–6416, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  36. G. Wang and C. Su, “Delay-distribution-dependent H filtering for linear systems with stochastic time-varying delays,” Journal of the Franklin Institute, vol. 350, no. 2, pp. 358–377, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. L. Wu and D. W. C. Ho, “Fuzzy filter design for Itô stochastic systems with application to sensor fault detection,” IEEE Transactions on Fuzzy Systems, vol. 17, no. 1, pp. 233–242, 2009. View at Publisher · View at Google Scholar · View at Scopus
  38. P. Balasubramaniam and T. Senthilkumar, “Delay-dependent robust stabilization and H control for uncertain stochastic T-S fuzzy systems with discrete interval and distributed time-varying delays,” International Journal of Automation and Computing, vol. 10, no. 1, pp. 18–31, 2013. View at Google Scholar
  39. J. Yang, S. Zhong, W. Luo, and G. Li, “Delay-dependent stabilization for stochastic delayed fuzzy systems with impulsive effects,” International Journal of Control, Automation and Systems, vol. 8, no. 1, pp. 127–134, 2010. View at Publisher · View at Google Scholar · View at Scopus
  40. W. H. Chen, B. S. Chen, and W. Zhang, “Robust control design for nonlinear stochastic partial differential systems with Poisson noise: fuzzy implementation,” Fuzzy Sets and Systems, 2014. View at Publisher · View at Google Scholar
  41. Y. Li, S. Tong, T. Li, and X. Jing, “Adaptive fuzzy control of uncertain stochastic nonlinear systems with unknown dead zone using small-gain approach,” Fuzzy Sets and Systems, vol. 235, pp. 1–24, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  42. T. Wang, S. Tong, and Y. Li, “Robust adaptive fuzzy output feedback control for stochastic nonlinear systems with unknown control direction,” Neurocomputing, vol. 106, pp. 31–41, 2013. View at Google Scholar
  43. Z. Xia, J. M. Li, and J. R. Li, “Delay-dependent fuzzy static output feedback control for discrete-time fuzzy stochastic systems with distributed time-varying delays,” ISA Transactions, vol. 51, pp. 702–712, 2012. View at Google Scholar
  44. Z. Wang, L. Huang, X. Yang, and A. Xin, “Adaptive fuzzy control for stochastic nonlinear systems via sliding mode method,” Circuits, Systems, and Signal Processing, vol. 32, no. 6, pp. 2839–2850, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  45. Q. Song, Z. Zhao, and J. Yang, “Passivity and passification for stochastic Takagi-Sugeno fuzzy systems with mixed time-varying delays,” Neurocomputing, vol. 122, pp. 330–337, 2013. View at Publisher · View at Google Scholar
  46. W. Fei, H. Liu, and W. Zhang, “On solutions to fuzzy stochastic differential equations with local martingales,” Systems & Control Letters, vol. 65, pp. 96–105, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  47. X. Mao, Stochastic Differential Equations and Applications, Horwood Publishing, Chichester, UK, 2nd edition, 2008. View at MathSciNet